# SDR UALA2013010700098

- Difficulty date: January 7, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 50,929 hours, 13,715 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1184-1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, BS 1184 TO 1197+2, RBL 88.  SEAT TRACK REPLACED AS PER SRM.
